×

zbMATH — the first resource for mathematics

Les espaces symétriques non compacts. (French) Zbl 0093.35602

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] A. C. ALLAMIGEON , Espaces homogènes symétriques harmoniques à groupe semi-simple (C. R. Acad. Sc., t. 243, 1956 , p. 121-123). MR 18,496f | Zbl 0075.31701 · Zbl 0075.31701
[2] M. BERGER , C. R. Acad. Sc., t. 240, 1955 , p. 2370-2372, t. 241, 1955 , p. 1696-1698). Zbl 0068.36102 · Zbl 0068.36102
[3] M. BERGER , Sur les groupes d’holonomie homogène des variétés à connexion affine et des variétés riemanniennes (Bull. Soc. Math.. Fr., t. 83, 1955 , p. 279-330). Numdam | MR 18,149a | Zbl 0068.36002 · Zbl 0068.36002 · numdam:BSMF_1955__83__279_0 · eudml:86895
[4] A. BOREL , Sous-groupes compacts maximaux des groupes de Lie (exposé au Séminaire Bourbaki, 1949 ). Numdam · numdam:SB_1948-1951__1__271_0
[5] A. BOREL et A. LICHNEROWICZ , Espaces riemanniens et hermitiens symétriques (C. R. Acad. Sc., t. 234, 1952 , p. 2332-2334). MR 13,986c | Zbl 0046.39803 · Zbl 0046.39803
[6] A. BOREL et A. LICHNEROWICZ , Groupes d’holonomie des variétés riemanniennes (C. R. Acad. Sc., t. 234, 1952 , p. 1835-1837). MR 13,986b | Zbl 0046.39801 · Zbl 0046.39801
[7] E. CARTAN , Thèse (2e éd., Vuibert 1953 , ou Œuvres complètes, t. I vol. 1, p. 137-288).
[8] E. CARTAN , Les groupes projectifs qui ne laissent invariante... (Bull. Soc. Math. Fr., t. 41, 1913 , p. 53-96, ou Œuvres complètes, t. I, vol. 1, p. 355-398). Numdam | JFM 44.0170.02 · JFM 44.0170.02 · numdam:BSMF_1913__41__53_1
[9] E. CARTAN , Les groupes réels simples finis et continus (Ann. Ec. Norm. Sup., t. 31, 1914 , p. 263-355, ou Œuvres complètes, t. I, vol. 1, p. 399-492). Numdam | JFM 45.1238.06 · JFM 45.1238.06 · numdam:ASENS_1914_3_31__263_0
[10] E. CARTAN , Les groupes projectifs continus réels qui... (J. Math. pures et appl., t. 10, 1914 , p. 149-186, ou Œuvres complètes, t. I, vol. 1, p. 493-530). Article | JFM 45.0247.01 · JFM 45.0247.01 · minidml.mathdoc.fr
[11] E. CARTAN , Sur une classe remarquable d’espaces de Riemann (Bull. Soc. Math. Fr., t. 54, 1926 , p. 214-264 et t. 55, 1927 , p. 114-134, ou Œuvres complètes, t. I, vol. 2, p. 587-660). Numdam | JFM 53.0390.01 · JFM 53.0390.01 · numdam:BSMF_1926__54__214_0
[12] E. CARTAN , Sur certaines formes riemanniennes... (Ann. Ec. Norm. Sup., t. 44, 1927 , p. 345-467, ou Œuvres complétes, t. I, vol. 2, p. 867-990). Numdam | JFM 53.0393.01 · JFM 53.0393.01 · numdam:ASENS_1927_3_44__345_0
[13] E. CARTAN , La géométrie des espaces de Riemann (Mémorial des Sciences Mathématiques, fasc. IX). Numdam | JFM 51.0566.01 · JFM 51.0566.01 · numdam:MSM_1925__9__1_0
[14] C. CHEVALLEY , Theory of Lie groups , I (Princeton 1946 ). Zbl 0063.00842 · Zbl 0063.00842
[15] C. CHEVALLEY , Théorie des groupes de Lie , III (Paris, Hermann, 1955 ). · Zbl 0066.01503
[16] C. EHRESMANN , Sur certains espaces homogènes de groupes de Lie (Enseignement math., t. 35, 1936 , p. 317-333). Zbl 0015.39404 | JFM 62.1473.03 · Zbl 0015.39404 · www.emis.de
[17] F. GANTMACHER , Canonical representation of automorphisms of a complex semi-simple Lie group (Math. Sbornik, nouv. série, vol. 5, 1939 , p. 101-144). MR 1,163d | Zbl 0022.01201 | JFM 65.1131.02 · Zbl 0022.01201 · www.emis.de
[18] F. GANTMACHER , On the classification of real simple Lie groups (Math. Sbornik, nouv. série, vol. 5, 1939 , p. 217-249). MR 2,5f | Zbl 0022.31503 | JFM 65.1131.03 · Zbl 0022.31503 · www.emis.de
[19] J. L. KOSZUL , Sur un type d’algèbres différentielles en rapport avec la transgression [Colloque de Topologie algébrique (espaces fibrés), Bruxelles, 1950 , p. 73-81]. MR 13,109a | Zbl 0045.30801 · Zbl 0045.30801
[20] J. L. KOSZUL , Sur la forme hermitienne canonique des espaces homogènes complexes (Canadian J. of Math., vol. 7 1955 , p. 562-576). MR 17,1109a | Zbl 0066.16104 · Zbl 0066.16104 · doi:10.4153/CJM-1955-061-3
[21] G. D. MOSTOW , On covariant fiberings of Klein spaces (Amer. J. Math., vol. 77, 1955 , p. 247-278). MR 16,795d | Zbl 0067.16003 · Zbl 0067.16003 · doi:10.2307/2372530
[22] S. MURAKAMI , On the automorphisms of a real semi-simple Lie algebra (J. Math. Soc. Japan, vol. 4, n^\circ 2, 1952 , p. 103-133). Article | MR 14,531c | Zbl 0047.03501 · Zbl 0047.03501 · doi:10.2969/jmsj/00420103 · minidml.mathdoc.fr
[23] S. MURAKAMI , Supplements and corrections to... (J. Soc. Math. Japan, vol. 5, n^\circ 1, 1953 , p. 105-112). Article | MR 15,500d | Zbl 0050.26204 · Zbl 0050.26204 · doi:10.2969/jmsj/00510105 · minidml.mathdoc.fr
[24] K. NOMIZU , Invariant afine connections on homogeneous spaces (Amer. J. Math., vol. 76, 1954 , p. 33-65). MR 15,468f | Zbl 0059.15805 · Zbl 0059.15805 · doi:10.2307/2372398
[25] Séminaire ”Sophus Lie”, Théorie des algèbres de Lie, Topologie des groupes de Lie (Paris, 1955 ). Numdam | Zbl 0068.02102 · Zbl 0068.02102 · numdam.org:80
[26] J. TITS , Sur certaines classes d’espaces homogènes de groupes de Lie (Mémoires de l’Académie royale de Belgique, t. 29, fasc. 3). MR 17,874f | Zbl 0067.12301 · Zbl 0067.12301
[27] A. BOREL et G. D. MOSTOW , On semi-simple automorphisms of Lie algebras (Ann. Math., vol. 61, 1955 , p. 389-405). MR 16,897d | Zbl 0066.02401 · Zbl 0066.02401 · doi:10.2307/1969807
[28] S. KOBAYASHI , Une remarque sur la connexion affine symétrique (Proc. Japan Acad., vol. 31, 1955 , p. 14-15). Article | MR 16,1151c | Zbl 0068.36202 · Zbl 0068.36202 · doi:10.3792/pja/1195525846 · minidml.mathdoc.fr
[29] A. S. FEDENKO , Espaces symétriques à groupe fondamental simple non compact (Dokl. Akad. Nauk. S.S.S.R., t. 108, 1956 , p. 1026-1028). MR 20 #6715 | Zbl 0075.17002 · Zbl 0075.17002
[30] K. IWASAWA , On some types of topological groups (Ann. Math., vol. 50, 1949 , p. 507-558). MR 10,679a | Zbl 0034.01803 · Zbl 0034.01803 · doi:10.2307/1969548
[31] F. I. KARPELEVIC , Les sous-algèbres des algèbres de Lie simples réelles (Trudy Mosc. Math., t. 4 1955 , p. 3-112). MR 19,384d | Zbl 0068.26203 · Zbl 0068.26203
[32] D. MONTGOMERY et L. ZIPPIN , Topological transformations groups (New-York, 1955 ). MR 17,383b | Zbl 0068.01904 · Zbl 0068.01904
[33] G. D. MOSTOW , Fully reducible subgroups of algebraic group (Amer. J. Math., vol. 78, 1956 , p. 200-221). MR 19,1181f | Zbl 0073.01603 · Zbl 0073.01603 · doi:10.2307/2372490
[34] B. A. ROZENFELD , Interprétation géométrique des espaces symétriques à groupe fondamental simple (Dokl. Akad. Nauk S.S.S.R., t. 110, 1956 , p. 23-26). MR 20 #6128 | Zbl 0075.17001 · Zbl 0075.17001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.